MAUDE Adverse Event Report: GYRUS ACMI, INC CW-USLS CYBERWAND USL SYSTEM; LITHOTRIPTOR, ELECTRO-HYDRAULIC

GYRUS ACMI, INC CW-USLS CYBERWAND USL SYSTEM; LITHOTRIPTOR, ELECTRO-HYDRAULIC
Model Number CW-USLS
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was returned to olympus and evaluated.The evaluation found four legs damaged, minor scratches, dents and dings on the covers.Software version 1.1 was found.Further evaluation of the device could not be performed and the reported problem could not be confirmed.The investigation is ongoing and the definitive root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
A user facility reported to olympus that the fault light was on for the cyber-wand and the connector was noted damaged.The problem, as reported to olympus, was identified during preparation for use.There was no patient injury, associated with the problem, reported to olympus.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record could not be performed because the device is a 2014 oem device.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, this is a known phenomenon likely a result from twisting or enforcing the components causing damage as a result.A definitive root cause cannot be identified.The instructions for use (ifu) instruction manual state: - ifu states as follows: ¿do not twist or turn transducer or foot switch plugs when connecting to the generator ¿ equipment damage may result." olympus will continue to monitor the field performance of this device.

Brand Name
CW-USLS CYBERWAND USL SYSTEM
Common Device Name
LITHOTRIPTOR, ELECTRO-HYDRAULIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
Manufacturer Contact
brian motter
800 west park drive
westborough, MA 01581
4848965250
MDR Report Key14848456
Report Number3003790304-2022-00105
Device Sequence Number11354499
Product Code FFK
UDI-Device IdentifierH891CWUSLSA4
UDI-PublicH891CWUSLSA4
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K052135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCW-USLS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer07/28/2022
Initial Report FDA Received Date06/28/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown